# SDR SWAA2023082482967

- Difficulty date: July 27, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL LOCATED BETWEEN STA 294.5 TO STA 312 AND LBL 11; WL208.1 AT FWD GALLEY AREA 2023-461453<[01] REPLACED NEW WEB INTERCOSTAL ; FASTENERS AND CHANNEL FLOOR ; ANGLES (2E/A) LOCATED BETWEEN STA 294.5 TO STA 312 AND LBL 11; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G AND SRM 51-40-02-0G-0  SEE INDIVIDUAL SIGN-OFF BELOW;[02] STEP 1 CORRECTED  REPLACED WEB INTERCOSTAL AND FASTENER LOCATED BETWEEN STA 294.5 TO STA 312 AND LBL 11; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G-0 AND DWG: #141A5600 REV:N  SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
